MAUDE Adverse Event Report: KARL STORZ ENDOVISION CYSTO-URETHRO-FIBERSCOPE

KARL STORZ ENDOVISION CYSTO-URETHRO-FIBERSCOPE
Model Number UI500
Medical Device Problem Codes Optical Problem (3001); Device Difficult to Maintain (3134)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the image quality of the flexible scope is not clear during surgery.It is not a brand new scope and image quality is bad.Difficulty in doing the cystoscopy procedure.Procedure completed successfully.Spare device was used to complete procedure.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description "image quality is not clear" was not confirmed.A visual and functional test was carried out on the endoscope.Handgrip and housing, are in good conditions.No scratches, no wearing marks.The shaft is in good condition (no scratches or other damages).The image output is sufficient.The complained failure cannot be confirmed.Possible causes which can lead to the described error are: the cover glass was not free of stains that affect the image.Another device in the imaging chain had a malfunction that affected the image.The light output was not optimally adjusted to the surgical field, resulting in an image that was not optimal.What ultimately led to the error described by the customer cannot be determined during the investigation.The device passed the quality check at the time of delivery.In addition, customer will be informed and instructed in the instruction for use in a separate communication to observe several warnings to avoid further malfunction.This event is filed under internal complaint id (b)(4).

Brand Name
CYSTO-URETHRO-FIBERSCOPE
Common Device Name
CYSTO-URETHRO-FIBERSCOPE
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22900893
Report Number1221826-2025-01475
Device Sequence Number8018035
Product Code FBO
UDI-Device Identifier04048551226100
UDI-Public04048551226100
Combination Product (Y/N)N
Initial Reporter CountryMP
PMA/510(K) Number
K945185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUI500
Device Catalogue NumberUI500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown